MathSciNet Relay Station
MathSciNet bibliographic data
MR1272675 (95d:11164) 11T06
Cohen, Stephen D.; Matthews, Rex W. A class of exceptional polynomials. Trans. Amer. Math. Soc. 345 (1994), no. 2, 897–909.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement